# SDR SWAA2024070105857

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 76,273 hours, 45,203 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: False Indication
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE 'A' SYSTEM HYDRAULICS DROPPED TO 56% SUSPECTED LEAK NO 30 HIST<[01] OK TO CONTINUE PER MEL 29-11-01; C/W SP-1; AUTHORIZATION # 200538;[02] AFTER FURTHER INSPECTION & OPS CHECKS OF SYS A QUANTITY TRANSMITTER & FLIGHT CONTROLS; FOUND NO LEAKS & NO DEFECTS NOTED PER AMM?S 29-33-12; 29-09-00.
